# SDR USAABB08126

- Difficulty date: August 2, 2008
- Submitted: August 11, 2008
- Operation: Air carrier
- Aircraft: N915AW
- Make and model: Boeing 757225
- Aircraft serial: 22209
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - THE AFT MEGAPHONE WAS FOUND INOPERATIVE.  MAINTENANCE REPLACED THE AFT MEGAPHONE.  (S)
